Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Lightheaded, dizziness, bloating, cannot sleep on stomach, positive hpt, negative blood test. Cause?

I get light headed and dizzy, Ive been bloated and I never get bloated, I have a hard time sleeping on my stomach which that has always been how ive slept. i had a positve home pregnancy test and a negative blood test , Ive been bleeding but, its too light for my menstraul and my cramps are nothing compared to my menstrau, and I feel my pulse in my back and stomach, and I get sick at night . what is going on with me
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
A blood test is a surer way then a urine test to diagnose a pregnancy. Urine test can be false positive. If the blood test is negative, it is best to get it repeated in 10 days if the periods do not start.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor